MathSciNet Relay Station
MathSciNet bibliographic data
MR964878 57N17 (54C20 54F40 55M15)
van der Bijl, Jos; van Mill, Jan Linear spaces, absolute retracts, and the compact extension property. Proc. Amer. Math. Soc. 104 (1988), no. 3, 942–952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement